advertisement
Question
Posted by: BE | 2010/06/09

Blurry eyes and Oratane

Hi doc

I stopped using Oratane 40 mg about a year ago after being on it for 6 months.

During the treatment there were times when my eyes were blurry, but I visited the Dermatologist regarding it who referred me to an eye specialist. The eye specialist found nothing wrong.

After stopping the treatment, my eyes were much better again. A few months later I started getting times (like today) where my eyes are slightly blurry again, mostly for far vision. Can this still be due to the Oratane or is it out of my system already?

Now and then when I get the occassional zit it dries quite quickly and disappears, as if the Oratane is still working and in my system!

I do have glasses for improving far vision but haven''t used them since I stopped the Oratane treatment.

There are days where my eyes are perfect. Any need to worry? Maybe just stress?

Thank you :-)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo BE
There are conditions that can cause blurry eyes like thyroid problems and diabetes. This one can exclude by doing a blood test. I think you should also maybe see an opthalmologist and have your eye pressure tested. When last did you have your eyes tested?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/09

Hallo BE
There are conditions that can cause blurry eyes like thyroid problems and diabetes. This one can exclude by doing a blood test. I think you should also maybe see an opthalmologist and have your eye pressure tested. When last did you have your eyes tested?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement